# SDR AALA20101126TUL01

- Difficulty date: March 3, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N591AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53254
- Aircraft time: 58,414 hours, 24,761 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR WAS NOT POSITIONED CORRECTLY RESULTING IN RIGHT NUMBER 1 DOOR SLIDE INADVERTANTLY DEPLOYING UNSUCCESSFULY WHEN DOOR OPENED FOR CATERING.  REPLACED RIGHT NUMBER 1 DOOR SLIDE.  OPS CHECK NORMAL.
